Paper Submission
Home Issues Editorial Board Contact Us
Home Issues Editorial Board Contact Us

Volume 7, Issue 1, February 2019

Some three and four elements codes in Fibonacci languages
Chunhua Cao (Correspondence author), Qin Liu, Ling Li, Yanling Li , Lijuan Zhu

This Journal is under the license of CC-BY-SA.

This is an open access journal which means that all content is freely available without charge to the user or his/her institution. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles, or use them for any other legal purpose, without asking prior permission from the publisher or the author. This is in accordance with the BOAI definition of open access.

Online Submission